# SDR UIEA2025030500208

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB CLOSURE RIB WEB FOUND CRACKED NEAR LWR CHORD AREA.  WEB REPAIRED AS PER SRM 55-10-09 REPAIR 13 REV.103.  NO FURTHER DEFECTS NOTED.
